# SDR A6WA201312114201

- Difficulty date: December 8, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 27,241 hours, 25,764 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

3856 ON TAKEOFF, GEAR DISAGREE RED WARNING. LT MLG HAD RED DASHES, COMPLIED WITH QRH PROCEDURE.  AFTER QRH COMPLETION ALL GEAR INDICATED DOWN & 3 GREEN, RETURNED TO ORF, DID NOT LAND OVERWEIGHT.  R & R LT UP LOCK ASSEMBLY MLG OPERATIONS CHECKED GOOD & NO LEAKS NOTED IAW AMM 32-32-05.
